• Dec 31, 2019 News!Welcome Assoc. Prof. David E. Breen from USA to join the Editorial board of IJMO.   [Click]
  • Jun 18, 2020 News!Vol 9, No 1- Vol 9, No 3 has been indexed by EI (Inspec)   [Click]
  • Jul 28, 2020 News!Vol. 10, No. 5 has been published with online version.   [Click]
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2016 Vol.6(1): 56-60 ISSN: 2010-3697
DOI: 10.7763/IJMO.2016.V6.503

The Chance-Constrained Programming for the Lot-Sizing Problem with Stochastic Demand on Parallel Machines

S. Chotayakul and V. Punyangarm
Abstract—We consider the capacitated lot sizing problem with multiple items, setup time, stochastic demand and unrelated parallel machines. The problem is formulated as a stochastic mixed-integer linear programming model. The demand will be assumed to be a normal distribution. The stochastic constraints are transformed into equivalent deterministic programming ones by using the chance constrained programming approach and then obtain an optimal solution by deterministic mixed-integer linear programming model. The proposed algorithm is evaluated through a numerical example. Computational experiment demonstrates that the proposed method have good-quality result for the test problem.

Index Terms—Capacitated lot-sizing problem, stochastic demand, chance-constrained programming, parallel machines.

The authors are with the Department of Industrial Engineering Srinakharinwirot University, Ongkharak, 12110, Thailand (e-mail: supatchaya@g.swu.ac.th, punyangarm@gmail.com).


Cite: S. Chotayakul and V. Punyangarm, "The Chance-Constrained Programming for the Lot-Sizing Problem with Stochastic Demand on Parallel Machines," International Journal of Modeling and Optimization vol. 6, no. 1, pp. 56-60, 2016.

Copyright © 2008-2020. International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com